# SDR ASAA2023071544057

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,046 hours, 880 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING FIRST START ATTEMPT AFTER LANDING. SECOND ATTEMPT WAS SUCCESSFUL. GROUNDED - YES. INTERROGATED CDU FOUND NO EXISTING APU FAULTS, NORMAL START ACCOMPLISHED.
